Alert archive / Montana / High Wind Warnings in 2010
High Wind Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 14, 2010, 2:48 PM MST. It took effect at Jan 14, 2010, 9:59 PM MST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2010, 2:48 PM MST (21:48 UTC)
- In effect from
- Jan 14, 2010, 9:59 PM MST
- Expired
- Jan 16, 2010, 5:00 AM MST
- In force
- 31 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
157 WWUS75 KTFX 142148 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MST THU JAN 14 2010 MTZ009-048-150600- /O.UPG.KTFX.HW.A.0001.100115T1700Z-100116T0700Z/ /O.NEW.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CHOTEAU 248 PM MST THU JAN 14 2010 ...HIGH WIND WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT...WINDS WILL BEGIN TO INCREASE LATE TONIGHT THEN FURTHER INCREASE FRIDAY MORNING. STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON. WINDS WILL DECREASE SLIGHTLY FRIDAY EVENING THEN MORE SO AFTER MIDNIGHT. WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...EXPECT WEST WINDS OF 35 TO 50 MPH...WITH WIND GUSTS UP TO 80 MPH. * LOCATIONS AFFECTED INCLUDE...BROWNING...MARIAS PASS...LOGAN PASS...AND CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-150600- /O.EXT.KTFX.HW.A.0001.100115T1200Z-100116T1200Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 248 PM MST THU JAN 14 2010 ...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT. * TIMING AND MAIN IMPACT...WINDS WILL INCREASE FRIDAY MORNING. STRONGEST WINDS ARE EXPECTED FRIDAY AFTERNOON. WINDS WILL DIMINISH FRIDAY EVENING. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...EXPECT WEST WINDS OF 25 TO 40 MPH...WITH WIND GUSTS UP TO 60 MPH POSSIBLE. * LOCATIONS AFFECTED INCLUDE...CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
5 follow-up statements
520 WWUS75 KTFX 150459 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 959 PM MST THU JAN 14 2010 MTZ010-151300- /O.UPG.KTFX.HW.A.0001.100115T1200Z-100116T1200Z/ /O.EXA.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 959 PM MST THU JAN 14 2010 ...HIGH WIND WARNING IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING FOR EASTERN GLACIER COUNTY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED BY FRIDAY AFTERNOON. * LOCATIONS AFFECTED INCLUDE...CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-151300- /O.EXT.KTFX.HW.W.0002.100115T0459Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 959 PM MST THU JAN 14 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SATURDAY... THE HIGH WIND WARNING FOR THE NORTHERN ROCKY MOUNTAIN FRONT IS NOW IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE EXPECTED BY FRIDAY AFTERNOON. * LOCATIONS AFFECTED INCLUDE...BROWNING...MARIAS PASS...AND LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ048-151300- /O.CON.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU 959 PM MST THU JAN 14 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT FROM 5 AM FRIDAY TO 5 AM MST SATURDAY. * TIMING AND MAIN IMPACT...WINDS WILL CONTINUE TO INCREASE OVERNIGHT AND INTO FRIDAY MORNING. THE STRONGEST WINDS WILL OCCUR FRIDAY AFTERNOON. WINDS WILL THEN DECREASE FRIDAY NIGHT. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE EXPECTED BY FRIDAY AFTERNOON. * LOCATIONS AFFECTED INCLUDE...CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
011 WWUS75 KTFX 151045 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 345 AM MST FRI JAN 15 2010 DEFAULT OVERVIEW SECTION MTZ009-151700- /O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 345 AM MST FRI JAN 15 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TO OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL THEN DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE EXPECTED BY THIS AFTERNOON. * LOCATIONS AFFECTED INCLUDE...BROWNING...EAST GLACIER...HEART BUTTE AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-048-151700- /O.CON.KTFX.HW.W.0002.100115T1200Z-100116T1200Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 345 AM MST FRI JAN 15 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TO OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL THEN DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE EXPECTED BY THIS AFTERNOON. * LOCATIONS AFFECTED INCLUDE...CUT BANK AND CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
297 WWUS75 KTFX 151647 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 947 AM MST FRI JAN 15 2010 DEFAULT OVERVIEW SECTION MTZ009-010-048-160500- /O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 947 AM MST FRI JAN 15 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY. * TIMING AND MAIN IMPACT...GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS EXPECTED TO OCCUR LATE THIS AFTERNOON AND THIS EVENING. WINDS WILL THEN DECREASE EARLY SATURDAY MORNING. TRAVEL COULD BECOME DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS UP TO 80 MPH ARE EXPECTED BY THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT. ELSEWHERE WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED BY THIS AFTERNOON. * LOCATIONS AFFECTED INCLUDE...BROWNING...EAST GLACIER...HEART BUTTE...MARIAS PASS...CUT BANK AND CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
950 WWUS75 KTFX 160453 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 953 PM MST FRI JAN 15 2010 MTZ009-010-048-161200- /O.CON.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 953 PM MST FRI JAN 15 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY FOR THE ROCKY MOUNTAIN FRONT AND INTO EASTERN GLACIER COUNTY. * TIMING AND MAIN IMPACT...STRONG AND GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE THROUGH MOST OF TONIGHT. WINDS WILL DECREASE LATER TONIGHT THROUGH EARLY SATURDAY MORNING. TRAVEL COULD BE DIFFICULT FOR HIGH PROFILE VEHICLES. * WINDS...WEST WINDS OF 35 TO 50 MPH WITH GUSTS OF 70 TO 85 MPH ARE EXPECTED ALONG THE ROCKY MOUNTAIN FRONT. FOR THE EASTERN PORTION OF GLACIER COUNTY...WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. * LOCATIONS AFFECTED INCLUDE...LOGAN PASS...MARIAS PASS...EAST GLACIER...BROWNING...HEART BUTTE...CHOTEAU...AND CUT BANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
534 WWUS75 KTFX 161149 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 449 AM MST SAT JAN 16 2010 MTZ009-010-048-161300- /O.EXP.KTFX.HW.W.0002.000000T0000Z-100116T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 449 AM MST SAT JAN 16 2010 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING. THE UPPER LEVEL DISTURBANCE AND SURFACE AREA OF LOW PRESSURE THAT BROUGHT STRONG WINDS TO THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS IS MOVING OFF TO THE EAST THROUGH SASKATCHEWAN THIS MORNING. WINDS HAVE DECREASED BELOW WARNING LEVELS AND WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THIS MORNING. THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AT 5 AM MST THIS MORNING. $$ HOENISCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 14, 10:45 AM MST, 4 hours 3 minutes earlier.
Area forecast discussion, Jan 14, 10:45 AM MST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 AM MST THU JAN 14 2010 .UPDATE... ONLY MADE MINOR CHANGES THIS MORNING...MAINLY REGARDING HIGH TEMPERATURES IN THE LOWER VALLEYS AS THE COLD AIR CONTINUES TO MOVE OUT OF THOSE AREAS. WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AND CLOUDS WILL DECREASE AS A WEAK RIDGE OF HIGH PRESSURE MOVES THROUGH THE REGION. KEPT SLIGHT CHANCE POPS IN THE MTNS...ESPECIALLY OVER SOUTHWEST MONTANA AS SHORTWAVE ENERGY CONTINUES TO MOVE EASTWARD. REMAINDER OF THE FORECAST SEEMS ON TRACK SO MADE NO FURTHER CHANGES. MLS && .AVIATION... UPDATED 1745Z. EXPECT GENERALLY VFR CONDITIONS. WOULD NOT BE SURPRISED IF KBZN GOES TO IFR CONDITIONS BRIEFLY THROUGH 19Z. THERE WILL ALSO BE SCATTERED SNOW SHOWERS OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT WITH MOUNTAIN TOPS POSSIBLY OBSCURED. OTHERWISE EXPECT MAINLY SCATTERED CLOUDS EARLY THIS AFTERNOON WITH CEILINGS WELL ABOVE 15000 FEET SPREADING EAST OVER THE AREA LATE THIS AFTERNOON THROUGH OVERNIGHT. WINDS ARE THE MAIN FORECAST PROBLEM. COULD POSSIBLY SEE WIND GUSTS NEAR 50 KNOTS OVER THE ROCKY MOUNTAIN FRONT AFTER 12Z ON FRIDAY. OVER THE PLAINS CONFIDENCE IS ONLY FAIR FOR THE WIND FORECASTS TONIGHT AND FRIDAY MORNING. THERE IS THE POSSIBILITY THAT WINDS COULD BE 5 TO 10 KNOTS HIGHER THAN WHAT IS FORECAST IN THE TAFS FOR LATE TONIGHT AND FRIDAY MORNING BUT DID NOT THINK THIS POSSIBILITY WAS GREAT ENOUGH TO INCLUDE IN THE TAFS. BLANK && .PREV DISCUSSION... /ISSUED 455 AM MST THU JAN 14 2010/ FXUS65 KTFX 141156 AFDTFX AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 455 AM MST THU JAN 14 2010 ..UPDATE TO AVIATION... UPDATE... ADDED SOME AREAS OF FREEZING RAIN TO THE BOZEMAN AREA FOR THIS MORNING. THE REST OF THE FORECAST IS UNCHANGED. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 50 34 51 37 / 20 0 0 0 CTB 46 31 49 36 / 10 0 0 0 HLN 47 26 42 26 / 20 10 0 0 BZN 44 25 41 28 / 40 10 0 0 WEY 37 17 35 16 / 30 20 0 0 DLN 42 17 41 22 / 20 10 0 0 HVR 40 22 45 23 / 10 0 0 0 LWT 43 25 47 30 / 20 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 14, 4:51 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 451 AM MST THU JAN 14 2010 MTZ055-151200- GALLATIN- 451 AM MST THU JAN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT AN AREAL FLOOD WARNING...DUE TO ICE JAMS AND SNOWPACK MELTING...REMAINS IN EFFECT UNTIL FURTHER NOTICE FOR THE GALLATIN RIVER FROM RAINBOW RANCH...SOUTH OF BIG SKY...TO THREE FORKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN AREAL FLOOD WARNING...DUE TO ICE JAMS AND SNOWPACK MELTING...REMAINS IN EFFECT UNTIL FURTHER NOTICE FOR THE GALLATIN RIVER FROM RAINBOW RANCH...SOUTH OF BIG SKY...TO THREE FORKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-010-048-151200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 451 AM MST THU JAN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER NOTICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY MORNING THROUGH LATE FRIDAY EVENING FOR THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>015-044>047-049>054-151200- BEAVERHEAD-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER- 451 AM MST THU JAN 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER NOTICE FOR MOST OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT UNTIL FURTHER NOTICE FOR MOST OF NORTH CENTRAL...CENTRAL...AND SOUTHWEST MONTANA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 3:44 AM MST | High Wind Watch | TFX | 18 hr | |
| Jan 14, 1:00 PM MST | Areal Flood Advisory | TFX | Beaverhead, Blaine, Broadwater, Cascade, Chouteau, Fergus and 12 more | 24 hr |
Nearby
High Wind Warnings in Montana, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.